Numerical Investigation of a Class of Liouville Control Problems

Souvik Roy, Alfio Borzì. Numerical Investigation of a Class of Liouville Control Problems. J. Sci. Comput., 73(1):178-202, 2017. [doi]

@article{RoyB17-2,
  title = {Numerical Investigation of a Class of Liouville Control Problems},
  author = {Souvik Roy and Alfio Borzì},
  year = {2017},
  doi = {10.1007/s10915-017-0410-2},
  url = {https://doi.org/10.1007/s10915-017-0410-2},
  researchr = {https://researchr.org/publication/RoyB17-2},
  cites = {0},
  citedby = {0},
  journal = {J. Sci. Comput.},
  volume = {73},
  number = {1},
  pages = {178-202},
}